Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 253-270
http://dx.doi.org/10.1155/S0161171290000382

A necessary and sufficient condition for uniqueness of solutions of singular differential inequalities

Department of Mathematics and Computer Science, Air Force Institute of Technology, Wright-Patterson AFB 45433, OH, USA

Received 12 December 1988; Revised 20 July 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alan V. Lair, “A necessary and sufficient condition for uniqueness of solutions of singular differential inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 253-270, 1990. doi:10.1155/S0161171290000382